MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L
Model Number 78-10030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Insufficient Information (4580)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the peek implant did not fit as expected and needed to be modified to complete the surgery.
 
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Additional Manufacturer Narrative
The reported event can be confirmed as intra-operative photos were provided, which showed the implant not fitting to the defect properly.The peek cci design team performed an analysis of the implant design and all quality relevant steps for the peek device under complaint.It showed that all steps were performed in accordance to the applicable freqi procedures.The implant is designed as it got requested through erequest.The implant was rotated in a way that the implant rests on the segmented bone fragments/calcifications, which replicated the observed gap as described in the intake.Overall, the event is likely attributed to the bone calcifications not being removed prior to inserting the peek implant.This was confirmed by the sales representative and the situation in surgery could be replicated virtually in the design analysis.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT KIT, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key14981159
Report Number0008010177-2022-00022
Device Sequence Number5666099
Product Code GWO
UDI-Device Identifier04546540730787
UDI-Public04546540730787
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number78-10030
Device Catalogue Number78-10030
Device Lot Number2204201049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown